# SDR 99ZZZX1015

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52872
- Make and model: Cessna 172P
- Aircraft serial: 17274625
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulkhead
- Part number: 24130265
- Condition: Cracked
- Location: Passenger Door
- Part time: 9,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR INSPECTION, LEFT HAND FORWARD DOOR POST BULKHEAD WAS FOUND CRACKED.  CRACK IS APPROXIMATELY .50 INCH IN LENGTH AROUND AFT ATTACH BOLT FOR LOWER DOOR HINGE.  SUBMITTER STATED 5 FOUND IN LAST 3 MONTHS.  ALL AIRCRAFT ARE USED IN TRAINING/RENTAL ENVIRONMENT.
